# SDR CALA2016122301162

- Difficulty date: December 23, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 65,702 hours, 15,747 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE DID QRH AND LANDED. FIM PROCEDURE 27 90 30 PERFORMED RELATIVE TO TE FLAP DISAGREE. FSEU BITE TEST PERFORMED IAW AMM 27 51 00 735. NO FAULT FOUND, FLAPS OPERATIONAL CHECK PERFORMED THREE TIMES SATISFACTORY.
